# SDR SWAA041643

- Difficulty date: June 9, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27888
- Aircraft time: 12,829 hours, 7,271 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Adjust
- Location: R2 & L2 Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND R2 & L2 DOOR EVAC SLIDES OUT OF ADJUST.  ADJUSTED R2 & L2 DOOR EVAC SLIDES PER MM.
